STRYKER ORTHOPAEDICS-MAHWAH TRIDENT HEMISPHERICAL CLUSTER HOLE SHELL; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Back to Search Results |
| Model Number |
502-11-50D |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
07/27/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported the patient's left hip was revised due to pain.A shell, 2 screws, liner and head were revised.
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.The following devices were also listed in this report: device name# trident 0 deg x3 insert 32mm head; cat#: 623-00-32d; lot#: mmd9yp; device name# 32mm +4 v40 taper vit head; cat#: 6260-5-232; lot#: 42583403; device name# 6.5 cancellous bone screw 25mm; cat#: 2030-6525-1; lot#: mma924; device name# 6.5 cancellous bone screw 35mm; cat#: 2030-6535-1; lot#: mmanh7.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.